# SDR SWAA2022021055788

- Difficulty date: December 22, 2021
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N791SW
- Make and model: Boeing 737
- Aircraft serial: 27886
- Aircraft time: 67,914 hours, 39,947 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: Low
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: L2 DOOR SLIDE ASSY AT THE INFLATION CYLINDER;THE PRESSURE INDICATOR NEEDLE AT PRESSURE GAGE IS OUT THE ' GO ' BAND (GREEN) ; / [01] L2 DOOR SLIDE ASSY TO BE REPLACED ON CUSTOMER CARD 721-61-06-AE (TTG8Q0064MUJ); [02] VERIFIED STEP 1
